RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 42, Issue 3  


Propagation of chaos for queueing networks
K. A. Borovkov
449
On almost everywhere convergence of the Riesz averages of homogeneous random fields
V. F. Gaposhkin
461
On the problem of characterizing probability distributions by absolute moments of partial sums
A. I. Il'inskii, G. P. Chistyakov
473
On the asymptotic power of a test for detecting outliers
V. I. Pagurova
482
Probabilities of large deviations for sums of independent random variables with a common distribution function from the domain of attraction of an asymmetric stable law
L. V. Rozovskii
496
Asymptotics of statistical estimates constructed from censored samples of distributions with regularly varying tails
M. S. Tikhov
531
Strong laws for sums of extreme values
M. Broniatowski, M. Weber
553
On the Russian option: The expected waiting time
S. Graversen, G. Peskir
564
Closedness of sum spaces and the generalized Schrödinger problem
L. Rüschendorf, W. Thomsen
576
On the Brownian first-passage time over a one-sided stochastic boundary
G. Peskir, A. N. Shiryaev
591

Short Communications
Large deviations of random variables with a finite number of approximately evaluated cumulants
V. I. Bakhtin
603
On the longest head-run in an individual random sequence
V. V. V'yugin
608
Probabilistic inequalities for sums of independent random variables in terms of truncated pseudomoments
S. V. Nagaev
615
Haar systems and some results on the basis in a martingale space with mixed norm
I. V. Pavlov
623
Optimality almost surely and in probability for a stochastic linearly quadratic regulator
E. L. Presman
627
Asymptotics of the generalized renewal functions when the variance is finite
M. S. Sgibnev
632
On moments of polynomials
S. G. Bobkov, F. Götze
638

Reviews and Bibliography
Book review: Yor M. “Some aspects of Brownian motion. Part II: Some recent martingale problems”
V. A. Vatutin
641
Book review: von Plato Jan “Creating modern probability. Its mathematics, physics and philosophy in historical perspective”
V. N. Tutubalin
643
Book review: Galambos J. Simonelli. “Bonferroni-type inequalities with applications”
A. M. Zubkov
645
Book review: Fristedt В., Gray L. “A modern approach to probability theory”
V. M. Kruglov
650
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019